On the functional dependency and some generalizations of it

Demetrovics, János and Gyepesi, György: On the functional dependency and some generalizations of it. Acta cybernetica, (5) 3. pp. 295-305. (1981)

[img] Cikk, tanulmány, mű
cybernetica_005_numb_003_295-305.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1981
Volume: 5
Number: 3
Page Range: pp. 295-305
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 305. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12320

Actions (login required)

View Item View Item